Spectral asymptotics for pseudodifferential operators in $R^n$
Doklady Akademii Nauk, Tome 275 (1984) no. 3, pp. 557-561
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1984_275_3_a9,
author = {V. I. Feigin},
title = {Spectral asymptotics for pseudodifferential operators in $R^n$},
journal = {Doklady Akademii Nauk},
pages = {557--561},
year = {1984},
volume = {275},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1984_275_3_a9/}
}
V. I. Feigin. Spectral asymptotics for pseudodifferential operators in $R^n$. Doklady Akademii Nauk, Tome 275 (1984) no. 3, pp. 557-561. http://geodesic.mathdoc.fr/item/DAN_1984_275_3_a9/